# SDR AALA20111230NRT01

- Difficulty date: December 30, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 46,409 hours, 6,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4082135
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON END CAP AT SEAT 25C INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR SEAT 25C EMERGENCY LIGHT ASSEMBLY.  OPS CHECK NORMAL.
